Jump to content

.JacktheLad.

Member Since 24 Aug 2009
Offline Last Active Dec 14 2014 04:34 PM

Posts I've Made

In Topic: I Have Found The Cure For Scars I Think Please Read

17 November 2014 - 05:14 AM

zavvi, have you got those pictures you promised for us back in june?!!


In Topic: First Time Roaccutane User Support Needed!

30 October 2014 - 04:58 AM

Hi emma, thanks for the reply. 

 

wish you all the best on your journey, for me i am not sure if it was worth it tbh, there are just too many what if's in my case that i am not comfortable with. 

 
I may try aloe vera, just i want my body to repair itself with no intervention. I think thats the key message I have learnt (for me) is that my body is darn good at repairing itself, and i feel naive to have been on medication that compromises that.  But at the same time, when you reach breaking point and nothing seems to work... 
 
I learnt that for me, it wasn't just about the spots, it was about how and what i think of them and they way they affect my mood. I have learned that having them is *ok* and normal.. there are worse things in life. truly. 
 
now, if Accutane had been all roses for me, no doubt i'd be singing its praises. Don't get me wrong it cleared my back up, my back feels baby butt smooth. my clogs under the eyes around the nose disappeared within a matter of weeks. the only gripe i have is some scarring, and the delay healing time. So hoping these clear up asap. 
 
Even now it would be hard for me to advise someone in a similar position as me not to try accutane for the very reason that it could help tremendously as it does in many many many people.. 
 
if i was advising someone with more severe acne, i'd say do it 100% and get on a high dose proportionate to your body weight per kg.  I dont think accutane is something you want to drag out longer than need be because the skin wont heal as well whilst on it. hit it hard and fast, if your body can tollerate it and get off it and allow the body to repair itself, even though i have stopped for 2 days (today being day 2) i have had 2 spots come up, one of which has lingered on my face for 6 months at least, so at least now it can come to a head and be gone.  I really think 369 help a lot at changing ones sebum viscosity 
 
 
@allinson,
 
Hi, thanks for sharing.  I know that feeling of being fed up.  Seems like your pal had great results! how is she doing now in terms of health? joints ok? has the oil returned? (btw people oil is not the enemy, oil is good its your bodies own way of protecting itself.. what is the problem however is how the body excretes this and how the skin talks to the oil glands and skin shedding keratinisation process at a base level). 
 
It sounds to me like these bumps are appearing from the rough drying affects accutane has on the skin, sort of like KP. Are these bumps filled with pus or just bumps? I don't think you started getting bumps because you missed some doses.  Its just the effect it can have on some people.. but yes the accumulative amount is important with this drug. 
 
Not sure if you are from the UK but get hold of Blistex Intensive moisturiser. that was the only thing that healed my cracked lips. The healing time isnt odd, its what the medication does, it slows the healing rate down, so your friend was a match made in heaven if thats the results she got! 
 
the scarring, do you mean red marks or do you mean indentations and atrophic scars? the skin overall should actually get better once off the accutane because the bodies natural healing process comes back into full swing. 
 
I agree with your final paragraph. 
 
good luck! 
 

either way everyone has come to this decision for a personal reason and as long as you stand by that personal reason and truly feel this is the only option then thats great, no regrets. 


In Topic: First Time Roaccutane User Support Needed!

29 October 2014 - 06:19 AM

Yeah i think i suggested the 3 6 9 to you actually lol.. 

 

I have started taking them, sainsburys own.  Today I have not taken my accutane. Going to stop. TBH i don't want permanently thinner skin or skin that is weaker to the elements and the sun.  

 

My derm said its totally up to me and that i've done it for nearly 5 months, she normally sets a time limit of 6 months for low dose but we are close enough. Ive arranged to see her on the coming tuesday.

 

But tbh all i have are some small trapped pores across the forehead and some are inflaming again (nightmare), meaning more red marks. This is a normal process though, its the bodies way of ridding the bad stuff. So yeah i want my skin to recover, heal the remaining black heads naturally and quicker than if i stayed on accutane and for the red marks to heal quicker too and allow the head aches to go away. I think its a sign that my body is telling me to stop. so I am going to call it a day and see how i go  - i think its very important to listen to your body, and i know that i don't want to keep pushing it.

 

I think the law of demising returns has taken place for me and taking more will only stand to cause more shall we say 'problems' than its worth. 

 

going to take the 369 daily, and order something called Hydraplenish Hyaluronic Acid as it helps with joints and pretty much the side effects of tane. Also going to look into a really good multi vitamin, mineral, pro biotic, and green powder. such as daily biobasics. 

 

its au natural from here on in. 


In Topic: First Time Roaccutane User Support Needed!

28 October 2014 - 08:00 AM

Ive got some questions

 

does anyone know (asked their derm) about the skins strength after accutane. does it regain its strength like before you took it? 

 

I am at month 4.5 at 20mg a day. at first i purged a lot from different places, then it cleared up nice but i was getting clogged pores (perhaps from the moisturiser) so i switched to cetaphil.  More purging started happening. I was getting inflamed black heads, and still am. My cheek broke out quite badly with 3 under the skin spots (no head) just pain.  They are leaving pinkish marks, one is going down and the other two are still there.. its really messing my cheek up.

 

other than that i have red marks scattered about where large zits have formed and or from where i may have not been able to resist a gentle squeeze. 

 

 

Basically i feel very low and wonder if accutane was the right choice here at 4 months in!! at least before my skin would heal up and the spot would be in its way, now i feel like the weakness makes me scar prone (not like before). I have never scarred from a spot that i didn't tamper with. 

 

so yeah feeling pretty defeated and feel like i have no where to turn, maybe i should stop treatment and let my skin heal?!

Sorry to hear about your trouble. I dumed the cetaphil as I felt it was not working for my skin.

I use aloe vera gel (helps with healing and scarring) and tea tree oil on the spots and this has calmed mine down.

 

I'm five weeks in on 20mg every other day and doing ok. I'm sure you should be getting better by now. Can you get an appointment with a dermatologist or see your GP for some antibiotics like eurythromyicin??

 

Are you drinking enough water? This is helping with my skin at the moment. I'm drinking a litre a day of pure water.

 

Hope you skin gets better soon,

 

Emma.

I do have some pure aloe vera so i could try that i suppose. just seems odd that its worked for the rest of my face, the right side is clear so why would it cause trouble else where :/ 

 

I have booked an appointment for next tuesday morning. 

 

drinking at least 1ltre a day but wake up feeling hung over, like dry mouth and head ache! so yeah think i'll be stopping it next tuesday, will see what my derm has to say. 

 

seems like i have two choices, carry on and try to get to the 6 months or stop and let the natural healing process recover and hope that the trapped pores on my forehead start to work there way out 

 

help

 

 

also please follow this guy on youtube, he has helped lift my spirits at times and you can see what an effect accutane can have even on the most severe cases 

 


In Topic: First Time Roaccutane User Support Needed!

27 October 2014 - 12:58 PM

Ive got some questions

 

does anyone know (asked their derm) about the skins strength after accutane. does it regain its strength like before you took it? 

 

I am at month 4.5 at 20mg a day. at first i purged a lot from different places, then it cleared up nice but i was getting clogged pores (perhaps from the moisturiser) so i switched to cetaphil.  More purging started happening. I was getting inflamed black heads, and still am. My cheek broke out quite badly with 3 under the skin spots (no head) just pain.  They are leaving pinkish marks, one is going down and the other two are still there.. its really messing my cheek up.

 

other than that i have red marks scattered about where large zits have formed and or from where i may have not been able to resist a gentle squeeze. 

 

 

Basically i feel very low and wonder if accutane was the right choice here at 4 months in!! at least before my skin would heal up and the spot would be in its way, now i feel like the weakness makes me scar prone (not like before). I have never scarred from a spot that i didn't tamper with. 

 

so yeah feeling pretty defeated and feel like i have no where to turn, maybe i should stop treatment and let my skin heal?!